MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. IMPULSATOR; VENTILATOR

PERCUSSIONAIRE CORP. IMPULSATOR; VENTILATOR
Model Number S00010
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.As the device failed while in use on a patient, this event is deemed reportable.The device was sent back to percussionaire for evaluation and it was determined that a capacitor failed, causing a fuse to ultimately fail.The components were replaced and the device was tested.It was confirmed the device passed all functional tests and was sent back to end customer.No additional information was received on patient status; no patient harm reported.If any additional information is received on this event, a follow up mdr will be submitted.
 
Event or Problem Description
Per customer complaint, the impulsator at home therapy device was in use on patient, when it stopped working.It was stated by the caregiver that a fuse may have melted.No patient harm was stated in complaint.

Brand Name
IMPULSATOR
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573555
Report Number3029845-2024-00020
Device Sequence Number7922680
Product Code NHJ
UDI-Device Identifier00849436000389
UDI-Public00849436000389
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K905236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS00010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2022
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown